A very odd thing has happened.  A fellow by the name of Danut Marcu has plagiarized my paper in its entirety!  The first two pages of his paper, entitled "A Note on the Chromatic and Independence Number of a Graph" in Studia Universitatis Babes-Bolyai Informatica, Vol XLVIII, Number 2, 2003, pp. 11-16, are basically just a rewording of my paper, down to the details of the proofs.  Apparently this is not the first time this has happened---he has been plagiarizing papers for years and passing them off as his own.  Unfortunately, many of his papers fool both the referees and the journals.  If you have MathSciNet access, you can check out the reviews of some of his other papers here, many of which confirm his disgraceful fraudulent behaviour.  (Thanks to Professor Jerrold W. Grossman of Rochester University for uncovering Marcu's latest deception and for informing me about the situation.)